# SDR SIMA2020031710006

- Difficulty date: February 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 32,008 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H OMEGA BEAM LOWER FLANGE, AT ANCHOR NUT LOCATION (FR23)-C/A-ON L/H OMEGA BEAM LOWER FLANGE CORROSION, BLENDED OUT OF LIMITS CORRODED AREA ON L/H OMEGA BEAM LOWER FLANGE AT ANCHOR NUT LOCATION (FR23) REPAIRED IN ACCORDANCE WITH ETS 2020-145-008337 AND NRC EM-53-176 SEE ATTACHED NDT REPORT
